Universal Fourier expansions of modular forms

  • Loïc Merel
Part of the Lecture Notes in Mathematics book series (LNM, volume 1585)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Gross B., Zagier D. Heegner points and derivatives of L-series. Inv. Math., 84:225–320, 1986.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Heilbronn H. On the average length of a class of continued fractions. In Paul Turan, editor, Abhandlungen aus Zahlentheorie und analysis zur Errinerung an Edmund Landau, pages 88–96. VEB Deutscher Verlag der Wissenschaften, Berlin, 1969.Google Scholar
  3. [3]
    Lang S.Introduction to modular forms. Number 222 in Grundlehren der Mathematischen Wissenschaften. Springer Verlag, 1976.Google Scholar
  4. [4]
    Manin Y. Parabolic points and zeta function of modular curves. Math. USSR Izvestija 6 (1): 19–64, 1972.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Manin Y. Explicit formulas for the eigenvalues of Hecke operators. Acta arithmetica, XXIV:?, 1973.Google Scholar
  6. [6]
    Manin Y. Periods of parabolic forms and p-adic Hecke series. Math. USSR Sbornik, 21:371–393, 1973.CrossRefzbMATHGoogle Scholar
  7. [7]
    Merel L. Opérateurs de Hecke et sous-groupes de Γ(2). Journal of Number theory. To appear, (=Thèse, chapitre 5).Google Scholar
  8. [8]
    Merel L. Opérateurs de Hecke pour Γ0(N) et fractions continues. Ann. Inst. Fourier, 41(3), 1991. (=thèse, chapitre 2).Google Scholar
  9. [9]
    Merel L. Homologie des courbes modulaires affines et paramétrisations de Weil. 1992. To appear, (=Thèse, chapitre 3).Google Scholar
  10. [10]
    Serre J-P. Cours d'arithmétique. Presses Universitaires de France, 1970.Google Scholar
  11. [11]
    Shokurov V. Holomorphic differential forms of higher degree on Kuga's modular varieties. Math. USSR Sbornik, 30 (1): 119–142, 1976.CrossRefGoogle Scholar
  12. [12]
    Shokurov V. Modular symbols of arbitrary weight. Functional analysis and its applications, 10 (1): 85–86, 1976.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Shokurov V. Shimura integrals of cusp forms. Math. USSR Isvestija, 16 (3): 603–646, 1981.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Shokurov V. The study of the homology of Kuga varieties. Math. USSR Isvestija, 16 (2): 399–418, 1981.CrossRefzbMATHGoogle Scholar
  15. [15]
    Wang X. This volume.Google Scholar
  16. [16]
    Zagier D. Hecke operators and periods of modular forms. Israel Mathematical Conference Proceedings, 3:321–336, 1990.MathSciNetzbMATHGoogle Scholar
  17. [17]
    Zagier D. Periods of modular forms and jacobi theta functions. Invent. Math., 104(3): 449–465, 1991. *** DIRECT SUPPORT *** A00I6B42 00003MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Loïc Merel

There are no affiliations available

Personalised recommendations